Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 222, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2005, 11:42 PM CDT for Haskell County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2005, 11:42 PM CDT (04:42 UTC)
- Expired
- Jun 13, 2005, 12:14 AM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Haskell County, OK
The radar
The Western Arkansas radar (KSRX), 69 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 11:43 PM CDT | TSTM WND DMG | 4 W Enterprise, OK | SEVERAL SHEDS AT A RANCH BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1961 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 130442
SVRTSA
OKC061-130545-
/O.NEW.KTSA.SV.W.0222.050613T0442Z-050613T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT SUN JUN 12 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1245 AM CDT
* AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF ENTERPRISE...
MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ENTERPRISE...
KINTA...WHITEFIELD...STIGLER...LEQUIRE...TAMAHA...MC CURTAIN...
MCCURTAIN AND KEOTA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3516 9535 3517 9545 3531 9545 3532 9538
3527 9522 3536 9514 3538 9514 3540 9510
3547 9507 3544 9497 3537 9489 3538 9486
3534 9481 3522 9482 3521 9493 3507 9493
3507 9535
$$1 follow-up statement
000
WWUS54 KTSA 130514
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT MON JUN 13 2005
OKC061-130524-
/O.CAN.KTSA.SV.W.0222.000000T0000Z-050613T0545Z/
HASKELL OK-
1214 AM CDT MON JUN 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR HASKELL COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM THROUGH 1245 AM.
LAT...LON 3516 9535 3517 9545 3531 9545 3532 9538
3527 9522 3536 9514 3538 9514 3540 9510
3547 9507 3544 9497 3537 9489 3538 9486
3534 9481 3522 9482 3521 9493 3507 9493
3507 9535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:35 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 12, 10:35 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1035 PM CDT SUN JUN 12 2005 .MESOSCALE UPDATE... CONVECTIVE TRENDS SUPPORT A DIMINISHING SEVERE WEATHER THREAT AS STRONGER CONVECTION HAS MOVED FURTHER NORTHWARD OVER ESTABLISHED COLD POOL. THE SOUTHERN EXTENT OF THE CONVECTIVE COMPLEX WILL CONTINUE TO MAINTAIN A MARGINAL SEVERE WEATHER THREAT...AS IT ENCOUNTERS A RELATIVELY UNDISTURBED AIRMASS. STRENGTHENING SURFACE BASED INHIBITION ACROSS THIS SAME AREA ALONG WITH ORIENTATION WITH RESPECT TO MID LEVEL FLOW WILL BE THE INHIBITING FACTORS FOR A WIDESPREAD WIND THREAT. TORNADO WATCH #469 IS SCHEDULED TO EXPIRE AT 11 PM...AND CURRENTLY PLAN NO LOCAL EXTENSION. &&
In the hours before
Local storm report, Jun 12, 9:41 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 7 N WAGONER 36.06N 95.37W
06/12/2005 0.75 INCH WAGONER OK PUBLIC
&&
SAASpecial weather statement, Jun 12, 10:04 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1004 PM CDT SUN JUN 12 2005 OKZ054>057-059-130415- CRAIG-NOWATA-OSAGE-PAWNEE-WASHINGTON- 1004 PM CDT SUN JUN 12 2005 ...THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 465 TO EXPIRE FOR THE FOLLOWING AREAS... IN OKLAHOMA THIS ALLOWS TO EXPIRE 5 COUNTIES IN NORTHEAST OKLAHOMA CRAIG... NOWATA... OSAGE... PAWNEE... WASHINGTON... THIS INCLUDES THE CITIES OF...BARTLESVILLE...PAWHUSKA...NOWATA... PAWNEE AND VINITA. OKZ058-060>071-073-130415- ADAIR-CHEROKEE-CREEK-DELAWARE-MCINTOSH-MAYES-MUSKOGEE-OKFUSKEE- OKMULGEE-OTTAWA-PITTSBURG-ROGERS-TULSA-WAGONER- 1004 PM CDT SUN JUN 12 2005 ...TORNADO WATCH NUMBER 469 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREAS... IN OKLAHOMA THIS WATCH INCLUDES 14 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... MUSKOGEE... OKFUSKEE... IN NORTHEAST OKLAHOMA ADAIR... CREEK... DELAWARE... MAYES... OKMULGEE... OTTAWA... ROGERS... TULSA... WAGONER... IN SOUTHEAST OKLAHOMA MCINTOSH... PITTSBURG... THIS INCLUDES THE CITIES OF...JAY...PRYOR...TULSA...WAGONER... TAHLEQUAH...EUFAULA...CLAREMORE...MCALESTER...OKMULGEE...OKEMAH... MUSKOGEE...MIAMI...STILWELL AND BRISTOW.
Special weather statement, Jun 12, 10:11 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT SUN JUN 12 2005
OKZ067-130320-
WAGONER OK-
1011 PM CDT SUN JUN 12 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1020 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WAGONER
AT 1008 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TULSA...MOVING NORTHEAST AT 40 MPH..
EXTREME NORTHWEST WAGONER COUNTY WILL BE AFFECTED BY THIS STORM THROUGH
1020 PM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.Special weather statement, Jun 12, 10:52 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT SUN JUN 12 2005
OKZ071-073-130415-
MCINTOSH OK-PITTSBURG OK-
1052 PM CDT SUN JUN 12 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
MCINTOSH AND PITTSBURG
AT 1052 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF VERNON TO 8 MILES SOUTHWEST OF
VERNON TO 8 MILES NORTHWEST OF ARPELAR...MOVING EAST AT 45 MPH.
A LARGE PORTION OF MCINTOSH AND NORTHERN PITTSBURG COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1115 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Jun 12, 10:56 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1056 PM CDT SUN JUN 12 2005 OKZ058-060>071-073-130500- ADAIR-CHEROKEE-CREEK-DELAWARE-MCINTOSH-MAYES-MUSKOGEE-OKFUSKEE- OKMULGEE-OTTAWA-PITTSBURG-ROGERS-TULSA-WAGONER- 1056 PM CDT SUN JUN 12 2005 ...THE NATIONAL WEATHER SERVICE WILL ALLOW TORNADO WATCH 469 TO EXPIRE FOR THE FOLLOWING AREAS... IN OKLAHOMA THIS ALLOWS TO EXPIRE 14 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... MUSKOGEE... OKFUSKEE... IN NORTHEAST OKLAHOMA ADAIR... CREEK... DELAWARE... MAYES... OKMULGEE... OTTAWA... ROGERS... TULSA... WAGONER... IN SOUTHEAST OKLAHOMA MCINTOSH... PITTSBURG... THIS INCLUDES THE CITIES OF...JAY...PRYOR...TULSA...WAGONER... TAHLEQUAH...EUFAULA...CLAREMORE...MCALESTER...OKMULGEE...OKEMAH... MUSKOGEE...MIAMI...STILWELL AND BRISTOW.
Special weather statement, Jun 12, 11:35 PM CDT, 7 minutes before
OKZ068-069-130515-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT SUN JUN 12 2005
OKZ068-069-130515-
ADAIR OK-CHEROKEE OK-
1135 PM CDT SUN JUN 12 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CHEROKEE
IN NORTHEAST OKLAHOMA
ADAIR
AT 1135 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES SOUTH OF ELDON...MOVING NORTHEAST AT 30 MPH.
A LARGE PORTION OF CHEROKEE AND ADAIR COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 1215 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:04 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 21 min |
| Jun 12, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 52 min |
| Jun 12, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 28 min |
| Jun 12, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 57 min |
| Jun 12, 9:37 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 23 min |
| Jun 12, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 51 min |
| Jun 12, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 12, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jun 13, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 61 min |
| Jun 13, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 70 min |
| Jun 13, 6:43 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 66 min |
| Jun 13, 6:51 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 54 min |
| Jun 13, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.